# SDR IXXA05SMN244S

- Difficulty date: October 13, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Damaged
- Location: Te Flap
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECT, RT WING INNER L/E SLOT VANE HAS ELONGATED HOLES AT STA XOLDO 67.000.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 NR 05463. REMOVED NON STANDARD REPAIR IAW DC8 SRM 51-1-21, DC8 SRM 51-3-0.  NDT INSPECTED REWORKED AREA IAW DC8 NDT SPM PART 06-10-01-001.  NEITHER CRACK NOR CORROSION FOUND.  FAB`D REPAIR DOUBLER, INTERNAL DOUBLER AND FILLER IAW SEMAN DWG # ED-4082.  CLEANED, TREATED, PRIMED AREA, FILLER, INTERNAL DOUBLER, INNER SIDE OF EXTERNAL REPAIR DOUBLER IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11 PG 9.  INSTALLED REPAIR PARTS IAW SEMAN DWG # ED-4082, DC8 SRM 51-1-21, DC8 SRM 51-3-0, DC8 SRM 51-1-20D, DC8 SRM 51-3-1.
